MathSciNet Relay Station
MathSciNet bibliographic data
MR410758 (53 #14504a) 57D20
Gabrièlov, A. M.; Gelʹfand, I. M.; Losik, M. V. Combinatorial computation of characteristic classes. I, II. (Russian) Funkcional. Anal. i Priložen. 9 (1975), no. 2, 12–28; ibid. 9 (1975), no. 3, 5–26.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement